# SDR USAA2011041591502

- Difficulty date: April 14, 2011
- Submitted: April 15, 2011
- Operation: Air carrier
- Aircraft: N169UW
- Make and model: Airbus A321-211
- Aircraft serial: 1455
- Aircraft time: 35,394 hours, 12,763 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Bottle
- Part number: FE277000
- Part serial: 495
- Condition: Low Pressure
- Location: Emergency Exit
- Part time: 35,394 hours, 12,763 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT 1544 - SEA - EES - EMERGENCY EXIT DOOR 3L ASSIST BOTTLE PRESSURE IS LOW (CIDS CAUTON LIGHT ON).  MAINTENANCE SERVICED 3L DOOR ASSIST BOTTLE TO CORRECT PRESSURE IAW AIRBUS MAINTENANCE MANUAL 52-10-00-614-001-0.
